# SDR 2006FA0000260

- Difficulty date: March 6, 2006
- Submitted: March 23, 2006
- Operation: General aviation
- Aircraft: N5496H
- Make and model: Cessna 172M
- Aircraft serial: 17265466
- Engine: Lyc O360A1A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8406R
- Condition: Split
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE RUN-UP FOLLOWING AN OIL CHANGE, AN IMMEDIATE EXPULSION OF SEVERAL QUARTS OF OIL OCCURRED IN SECONDS.  (K)
